# SDR AALA20101227DEN01

- Difficulty date: December 27, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 3,933 hours, 1,444 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 117001
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEN - INFLIGHT SFO-ORD.  CREW REPORTED ELECTRICAL ODOR IN CABIN.  EMERGENCY DECLARED FLIGHT DIVERTED DEN LANDED WITHOUT INCIDENT.  FOUND NUMBER 4 COFFEEMAKER HAD SHORTED, CREATING AN ELECTRICAL ODOR IN THE AFT GALLEY AREA.  REPLACED NUMBER 4 COFFEEMAKER.  SYSTEM GROUND CHECK NORMAL OPERATION.
